# SDR AALA201812079021

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 24,844 hours, 20,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L2 DOOR ASSIST FILLING VALVE LEAKING. REPLACED L2 DOOR RESERVOIR FILL VALVE PER AMM 52-12-51. NO LEAKS NOTED.
